Search Results

Revise Search


Publication Issue Title
Note di Matematica Volume 30, Issue 1 (2010) Limiting behaviour of moving average processes under $\rho$-mixing assumption Details  PDF
Rita Giuliano Antonini, Tien-Chung Hu, Andrei Volodin

Note di Matematica Volume 18, Issue 1 (1998) Exponential bounds for the distribution of the norm of subgaussian random vectors  PDF
Rita Giuliano Antonini

1 - 2 of 2 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((publication OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.